... was given tramadol-I get no high whatsoever, have been taking it for years. Most I've ever taken is two per day, when I work out. Why am I suddenly hearing that this is an abused medication??? How can something that gives no high be addictive? I have arthritis issues, am an athlete and get no side effects from this and am very frustrated. I take an anti inflammatory before I work out, and sometimes after a workout. Many medications give me stomach issues but I don't get any with tramadol. Can someone clear this up for me?
31 Aug 2011
Tramadol is a non narcotic medicine(it is not related to opiate drugs) but it acts on the same receptors(it is a mu opioid agonist) as opioids do so for some people they can become addictive. Especially for those taking very high doses. Some people do report feelings of euphoria with this drug.It is also related to the SRNI's and SSRI's as well and can cause Serotonin Syndrome if given with other SSNI's or SSRI's. I took Tramadol for several years 100mg up to 4 times a day and I had no trouble at all coming off it but I always felt like I could take it or leave it. I think for some people it can be addictive both physically, because it acts on the opioid receptors, and also psychologically. Any drug can be addictive psychologically. If you are taking it in small amounts sparingly, I dont think you will have a problem with it either. I hope that helps some.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am tramadol addictor
My medication looks different than what I had before, and I don't think it is working as well as the other medication I was taking.
... 3 years now. She said her pills were 50mg, and she use to take 14 a day. When I realized this I asked her to drop down. She has (thank gosh) and ...
I have Fibromyalgia and several hernia repairs therefore a lot of belly pain not to mention generalized pain. My doc wont give me Tramadol because of ...